# SDR USAA2012082100011

- Difficulty date: August 5, 2012
- Submitted: August 21, 2012
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- Aircraft time: 60,936 hours, 40,702 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 6935352U14
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q6 CHECK - CRACK IN STRINGER CLIP AT BS 706, S4R.  REPLACED STRINGER CLIP AT BS 706, S4R IAW B737 SRM 51-40-02-0G, FIG 8 & 12.
